Page 1 of 1 [ 5 posts ] 

Jellybean
Veteran
Veteran

User avatar

Joined: 20 Apr 2007
Age: 31
Gender: Female
Posts: 2,866
Location: Bedford UK

12 Oct 2009, 12:28 pm

I've been on Mycrogynon for about a year and a half and Its been helping (becuase I was having severe, uncontrollable PMS) but suddenly my manager of my home said I have to change because I was still getting about 4 days of PMS. I've been put on some other pill which begins with C or S (don't know the name...) and ever since, I have been feeling s***y.

PLEASE DO NOT TELL ME A LIST OF SIDE EFFECTS!! ! (I'll get them all)

However I'm wondering is it normal to experience dizziness, nausea, headaches, mood swings and stomach problems? I'm annoyed because I didn't want to change it in the first place... grr... :evil: <me


_________________
I have HFA, ADHD, OCD & Tourette syndrome. I love animals, especially my bunnies and hamster. I skate in a roller derby team (but I'll try not to bite ;) )


LostAlien
Veteran
Veteran

User avatar

Joined: 3 Feb 2009
Age: 36
Gender: Female
Posts: 1,577

12 Oct 2009, 3:00 pm

Can you change back?

You could explain that you had only four days of pms with the other ones and the ones that you are on now make you feel unwell?

If I understand this kind of thing at all, it can sometimes be predicted and you could avoid talking to people on these four days if that would be a possibility?

Please forgive me if I'm not being helpfull here.



Jellybean
Veteran
Veteran

User avatar

Joined: 20 Apr 2007
Age: 31
Gender: Female
Posts: 2,866
Location: Bedford UK

13 Oct 2009, 2:12 pm

You're being helpful ok! I'm seeing the doc tomorrow because my manager says she's noticed my mood swins. I want to go back on mycrogynon. Didn't have any problems with that


_________________
I have HFA, ADHD, OCD & Tourette syndrome. I love animals, especially my bunnies and hamster. I skate in a roller derby team (but I'll try not to bite ;) )


Cowbird
Yellow-bellied Woodpecker
Yellow-bellied Woodpecker

User avatar

Joined: 19 Oct 2009
Age: 56
Gender: Female
Posts: 63

28 Oct 2009, 3:51 pm

Those are all possible side effects of the pill, but it could also be anxiety about changing. What I don't understand is why your landlord has any say at all in what medicines you take.



Lene
Veteran
Veteran

User avatar

Joined: 27 Nov 2007
Age: 34
Gender: Female
Posts: 3,543
Location: East China Sea

29 Oct 2009, 8:47 am

The symptoms you describe should settle down soon. Cowbird is right, they could be a result of nerves.

If things don't settle down, perhaps you need a lower dose or to try a different pill.

It seems quite strange that you are being changed despite the fact that you liked the old pill. What were your PMS symptoms?